Derivation of a Hele-Shaw type system from a cell model with active motion

Abstract : We formulate a Hele-Shaw type free boundary problem for a tumor growing under the combined effects of pressure forces, cell multiplication and active motion, the latter being the novelty of the present paper. This new ingredient is considered here as a standard diffusion process. The free boundary model is derived from a description at the cell level using the asymptotic of a stiff pressure limit. Compared to the case when active motion is neglected, the pressure satisfies the same complementarity Hele-Shaw type formula. However, the cell density is smoother (Lipschitz continuous), while there is a deep change in the free boundary velocity, which is no longer given by the gradient of the pressure, because some kind of \lq mushy region' prepares the tumor invasion.
Type de document :
Article dans une revue
Interfaces and Free Boundaries, European Mathematical Society, 2014, 14 (4), pp.489-508. <10.4171/IFB/327>
Liste complète des métadonnées


http://hal.upmc.fr/hal-00906168
Contributeur : Benoît Perthame <>
Soumis le : mardi 19 novembre 2013 - 12:49:57
Dernière modification le : lundi 29 mai 2017 - 14:24:21
Document(s) archivé(s) le : lundi 3 mars 2014 - 14:26:00

Fichier

activemotion-13-07-04.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Benoît Perthame, Fernando Quirós, Min Tang, Nicolas Vauchelet. Derivation of a Hele-Shaw type system from a cell model with active motion. Interfaces and Free Boundaries, European Mathematical Society, 2014, 14 (4), pp.489-508. <10.4171/IFB/327>. <hal-00906168>

Partager

Métriques

Consultations de
la notice

721

Téléchargements du document

441